Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes testicles discomfort, prostate problems, urethra pain with penis ache?

i had a vasectomy 5 weeks ago. since this time my testicles have not dropped all the way down. they seem to just sit in 1 position very wide apart and high. just below my pelvic area. very uncomfortable. also since this time i have had prostate issues and urethra pain. no pain while urinating, just that it doesnt feel like the last drops are coming out. but the tip of my actual penis has a dull ache. im 34 yoa. i have been on 27 days of levaquin, a course of methyl-prednisone, uraxatroxol for 30 days. and symptoms are still present. i feel like i am seperated from society and about to have a nervous break down. not to mention my my family is taking the brunt of my frustration. ???
Tue, 15 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Issues in the scrotum can be felt as prostate pain or bladder issues. Most likely the cause of all of this is the surgery you had. Please go back to the doctor who did this treatment and also get a second opinion. At least a high-end state of the art sonography of your testicles should be done asap.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Alexander Davis, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Levofloxacin


What causes testicles discomfort, prostate problems, urethra pain with penis ache?

Hi, Issues in the scrotum can be felt as prostate pain or bladder issues. Most likely the cause of all of this is the surgery you had. Please go back to the doctor who did this treatment and also get a second opinion. At least a high-end state of the art sonography of your testicles should be done asap. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Alexander Davis, General & Family Physician